フォロー
Dr. Ram Jiwari
Dr. Ram Jiwari
Associate Professor, Department of Mathematics, Indian Institute of Technology Roorkee
確認したメール アドレス: iitr.ac.in - ホームページ
タイトル
引用先
引用先
A Haar wavelet quasilinearization approach for numerical simulation of Burgers’ equation
R Jiwari
Computer Physics Communications 183 (11), 2413-2423, 2012
1832012
A hybrid numerical scheme for the numerical solution of the Burgers’ equation
R Jiwari
Computer Physics Communications 188, 59-67, 2015
1432015
Numerical simulation of two-dimensional sine-Gordon solitons by differential quadrature method
R Jiwari, S Pandit, RC Mittal
Computer Physics Communications 183 (3), 600-616, 2012
1392012
A differential quadrature algorithm to solve the two dimensional linear hyperbolic telegraph equation with Dirichlet and Neumann boundary conditions
R Jiwari, S Pandit, RC Mittal
Applied Mathematics and Computation 218 (13), 7279-7294, 2012
1212012
A numerical scheme based on weighted average differential quadrature method for the numerical solution of Burgers’ equation
R Jiwari, RC Mittal, KK Sharma
Applied Mathematics and Computation 219 (12), 6680-6691, 2013
1102013
A differential quadrature method for numerical solutions of Burgers'‐type equations
RC Mittal, R Jiwari
International Journal of Numerical Methods for Heat & Fluid Flow, 2012
902012
Numerical solution of two-dimensional reaction–diffusion Brusselator system
RC Mittal, R Jiwari
Applied mathematics and computation 217 (12), 5404-5415, 2011
732011
Differential quadrature method for two-dimensional Burgers' equations
RC Mittal, R Jiwari
International Journal for Computational Methods in Engineering Science and …, 2009
632009
An algorithm based on exponential modified cubic B-spline differential quadrature method for nonlinear Burgers’ equation
M Tamsir, VK Srivastava, R Jiwari
Applied Mathematics and Computation 290, 111-124, 2016
612016
Lagrange interpolation and modified cubic B-spline differential quadrature methods for solving hyperbolic partial differential equations with Dirichlet and Neumann boundary …
R Jiwari
Computer Physics Communications 193, 55-65, 2015
572015
Differential quadrature method for numerical solution of coupled viscous Burgers’ equations
RC Mittal, R Jiwari
International Journal for Computational Methods in Engineering Science and …, 2012
502012
A differential quadrature algorithm for the numerical solution of the second-order one dimensional hyperbolic telegraph equation
R Jiwari, S Pandit, RC Mittal
International Journal of Nonlinear Science 13 (3), 259-266, 2012
462012
Numerical study of Fisher’s equation by using differential quadrature method
RC Mittal, R Jiwari
Int. J. Inf. Syst. Sci 5 (1), 143-160, 2009
462009
A computational modeling of two dimensional reaction–diffusion Brusselator system arising in chemical processes
R Jiwari, J Yuan
Journal of mathematical Chemistry 52 (6), 1535-1551, 2014
452014
A numerical scheme based on differential quadrature method to solve time dependent Burgers' equation
RC Mittal, R Jiwari, KK Sharma
Engineering Computations, 2013
422013
Exact and numerical solutions of coupled short pulse equation with time-dependent coefficients
RK Gupta, V Kumar, R Jiwari
Nonlinear Dynamics 79 (1), 455-464, 2015
362015
Finite element analysis and approximation of Burgers’‐Fisher equation
OP Yadav, R Jiwari
Numerical Methods for Partial Differential Equations 33 (5), 1652-1677, 2017
342017
Painlevé analysis, Lie symmetries and exact solutions for variable coefficients Benjamin—Bona—Mahony—Burger (BBMB) equation
V Kumar, RK Gupta, R Jiwari
Communications in Theoretical Physics 60 (2), 175, 2013
332013
Analytic and numerical solutions of nonlinear diffusion equations via symmetry reductions
A Verma, R Jiwari, ME Koksal
Advances in Difference Equations 2014 (1), 1-13, 2014
322014
A numerical scheme based on differential quadrature method for numerical simulation of nonlinear Klein-Gordon equation
A Verma, R Jiwari, S Kumar
International Journal of Numerical Methods for Heat & Fluid Flow, 2014
322014
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20